# SDR USAA2014060900001

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 96,034 hours, 17,388 cycles
- Engine: Ge CF680C2B2
- Engine time: 85,471 hours, 15,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 681L270G08
- Part serial: R648214
- Condition: Damaged
- Location: Rt Engine
- Part time: 15,296 hours, 2,935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT FLT 749 MAD TO CLT.  RT ENG OTBD THRUST REVERSER DAMAGED.  R & R NR 2 ENG OTBD THRUST REVERSER.  VENDOR SHOP FINDINGS, REPLACED THE DAMAGED SKINS OF THE CORE COWL.
